# SDR CALA0800611

- Difficulty date: June 16, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Aircraft time: 29,355 hours, 15,161 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Bs 360 S8-9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CRACK AT THE AIR CONDITION (A/C) BRACKET AT BODY STATION 360 BETWEEN S-8 AND S-9.  REPAIRED PER ECRA 5310-04787.
